# SDR DLM88090197

- Difficulty date: March 28, 2005
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 38,589 hours, 29,730 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WHEEL WELL SLANT PRESSURE PANEL REPAIR IAW 09-085387-12 C/W 09-085387-12.
